# SDR NOCA04611

- Difficulty date: April 21, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LENS AND BULB MISSING FOR THE E-PATH LIGHTING BY THE LT MID LAV.  INSTALLED NEW LENS AND BULB OPS CHECK GOOD AS PER MM 33-51-11.
